# SDR CALA2013080990316

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,996 hours, 13,917 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32A, EMERGENCY LIGHT LENS CRACKED.  EMERGENCY LIGHT ASSY REPLACED AND TESTED IAW AMM 33-51-001, TEST OK.
